Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2015, 7:55 PM CDT for 5 counties in Texas. It was in force for 3 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 17, 2015, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Chambers County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 18 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 8:23 PM CDT | FLASH FLOOD | Friendswood, TX | FRIENDSWOOD HIGH SCHOOL AREA HAS HIGH WATER RUNNING ON THE STREETS. |
| Apr 17, 8:30 PM CDT | HEAVY RAIN 4 | Pearland, TX | 4 INCHES OF RAIN IN ONE HOUR WITH LOCALIZED FLOODING. |
| Apr 17, 8:48 PM CDT | FLOOD | Pasadena, TX | FLOOD WATERS IN HOME ON SCARSDALE ROAD IN PASADENA. |
| Apr 17, 8:50 PM CDT | FLASH FLOOD | Houston, TX | SOUTHBOUND FEEDER ROAD ALONG INTERSTATE 45 AT HOBBY AIRPORT IS IMPASSABLE DUE TO HIGH FLOODING WATER. |
| Apr 17, 9:05 PM CDT | FLASH FLOOD | 5 Nnw Webster, TX | SOME IMPASSABLE STREETS IN THE CLEAR LAKE CITY NEIGHBORHOOD. |
| Apr 17, 9:05 PM CDT | FLASH FLOOD | Houston, TX | HARRIS COUNTY FIRE DEPARTMENT CONDUCTING WATER RESCUES OF DRIVERS TRYING TO GO THROUGH HIGH WATER. |
| Apr 17, 9:05 PM CDT | FLASH FLOOD | Houston, TX | SPUR 527 OF HWY 59 DOWNTOWN HOUSTON IS IMPASSABLE. |
| Apr 17, 9:05 PM CDT | FLASH FLOOD | Pasadena, TX | NUMEROUS ROADS FLOODED IN PASADENA...REPORT FROM PASADENA FIRE DEPARTMENT. |
| Apr 17, 9:08 PM CDT | FLASH FLOOD | Bellaire, TX | DISABLED AUTOMOBILES IN BELLAIRE. |
| Apr 17, 9:09 PM CDT | HEAVY RAIN 3.6 | Pasadena, TX | 3.60 INCHES OF RAINFALL IN A 30 MINUTE PERIOD IN PASADENA...THIS EQUALS THE 500 YEAR RECORD RAINFALL RATE. REPORTED BY HARRIS COUNTY FLOOD CONTROL DISTRICT. |
| Apr 17, 9:25 PM CDT | FLOOD | La Porte, TX | APPROXIMATELY 40 FLOODED HOMES IN LA PORTE. |
| Apr 17, 10:26 PM CDT | FLASH FLOOD | La Porte, TX | LA PORTE EM REPORTS 65 HOMES FLOODED. 40 AFFECTED BY 6 INCHES OF WATER, 25 HOMES AFFECTED BY 6 INCHES TO 2 FEET. |
| Apr 17, 10:26 PM CDT | FLASH FLOOD | Pasadena, TX | 7 HARRIS COUNTY FLOOD CONTROL DISTRICT FLOOD WARNING GAUGES HAVE RECORDED 50-YR OR GREATER RAIN FALL RATES THIS EVENING. |
| Apr 17, 10:26 PM CDT | FLASH FLOOD | Pasadena, TX | EARLIER 15 MIN RAIN RATE OF 2.2 INCHES IS APPOX. 100 YR FREQUENCY EVENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
759
WGUS54 KHGX 180055
FFWHGX
TXC039-071-157-167-201-180400-
/O.NEW.KHGX.FF.W.0016.150418T0055Z-150418T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
755 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
SOUTHERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
WESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1100 PM CDT
* AT 753 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3
INCHES OF RAIN HAVE FALLEN. HOUR RAIN RATES ARE IN EXCESS OF
2 INCHES AN HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2931 9586 2974 9591 2986 9498 2968 9494
2971 9500 2971 9501 2973 9502 2974 9505
2978 9505 2976 9508 2970 9505 2968 9498
2960 9498 2954 9501 2950 9491 2950 9492
2941 9489
$$
39What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 6:34 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 17, 6:34 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
634 PM CDT FRI APR 17 2015
.AVIATION...
SHRA/TSRA DEVELOPING ACROSS SE TX EARLY THIS EVENING. EXPECTING ALL
TAF SITE TO SEE TSRA WITHIN THE NEXT FIVE HOURS (23Z-04Z) AS THE STORM
COMPLEX MOVES EASTWARD THROUGH THE AREA. MVFR CEILINGS ARE LIKELY WITH
THE ACTIVITY...AND IFR CEILINGS/VISIBILITIES ARE POSSIBLE WITH THE
STRONGER TSRA. IT IS POSSIBLE THIS COULD EXTEND PAST 04Z...ESPECIALLY
FROM IAH SOUTHWARD TO GLS. SOME STABILIZATION COULD OCCUR DURING THE
OVERNIGHT HOURS AND TOWARD MORNING...AND WITH DAYTIME HEATING TOMORROW
WOULD EXPECT TO SEE MORE PERIODS OF SHRA/TSRA. 42
&&
.PREV DISCUSSION... /ISSUED 354 PM CDT FRI APR 17 2015/
DISCUSSION...
THE SLOW PROGRESSION OF THE ONCE FOUR CORNERS CENTERED UPPER LOW
HAS PLACED EASTERN TEXAS UNDER A FAVORABLE UPPER LEVEL PATTERN FOR
A RETURN OF EVENING STRONG TO SEVERE THUNDERSTORM ACTIVITY. CIRRUS
FROM SOUTH CENTRAL TEXAS CONVECTIVE BLOW-OFF HAS PUT A CAP ON
AFTERNOON WARMTH WITH MANY IN THE UPPER 70S TO NEAR 80 F AT THIS
HOUR. SURFACE ANALYSIS SHOWS WHAT APPEARS TO BE A WARM FRONT
DRAPED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ORGANIZED
STRONG CONVECTION MOVING SOUTH OF SAN ANTONIO HAS A BEE-LINE FOR
OUR WESTERN COUNTIES...DISCRETE CELLS FIRING AHEAD OF THE MAIN
MESOCOMPLEX WILL LIKELY BEGIN AFFECTING OUR MORE WESTERN COMMUNITIES
AFTER 5 PM...WITH THE BULK OF THE STRONGEST CONVECTION AFFECTING
THE MOST OF THE POPULOUS BETWEEN 6 AND 11 PM TONIGHT. A LARGE MCS
OR QLCS IS FORECAST TO AFFECT THE AREA TONIGHT. THE MAIN THREATS
APPEAR TO BE DAMAGING STORM WINDS (NEAR 30 KT MCS SPEED/AMPLE MID-
LEVEL DRY AIR...INVERTED V STRUCTURE PER RECENT TAMU AND PROG
SOUNDINGS) AND TRAINING CORE RAINS THAT WOULD INDUCE AREAWIDE
FLOODING. RECENT RAIN HAS SATURATED THE SOILS...ESPECIALLY OVER
THE SOUTHERN THIRD COUNTIES...AND IT WON'T TAKE MUCH MORE THAN A
QUICK INCH OR TWO TO INITIATE FLASH FLOODING. WHEN CONSIDERING THE
HIGHEST RAINFALL TOTALS IN TANDEM PRECEDENT RELATIVE SOIL MOISTURE
..THE HIGHEST AT-RISK COUNTIES WILL BE OUR COASTAL COUNTIES
INCLUDING FORT BEND...HARRIS AND LIBERTY. SECONDARY THREATS WILL
BE LARGE HAIL (PER LOW WBZ HEIGHTS) WITHIN QUICK PULSERS AND
ISOLATED TORNADOES WITHIN THE STRONGEST CELLS THAT MAY SPLIT OR
EVOLVE INTO RIGHT MOVERS. IN USING ANALOG FROM LAST NIGHT...THE
STRONGEST CELLS WILL EXHIBIT RAPIDLY EVOLVING UPDRAFT STRUCTURE...
EFFICIENT (SE) INFLOW...AND WEAK ROTATION UP THROUGH THE LOWER
FEW THOUSAND FEET.
THE UPPER LOW WILL MOVE INTO THE SOUTHERN PLAINS SATURDAY...WITH
A SERIES OF SHORTWAVE DISTURBANCES PASSING ACROSS EASTERN TEXAS.
MOISTURE VALUES ARE STILL HIGH AND THERMO PROFILES REMAINING UNSTABLE
..WITH THE SOUTHERN BRANCH OF JET STILL RACING ACROSS THE REGION
PROVIDING THE NEEDED DIFFULENCE FOR RETURN RAIN/STORMS SATURDAY.
THE 5H TROUGH AXIS WILL SWING THROUGH ON SUNDAY...KICKING OFF A
COUPLE OF DAYS OF MUCH DRIER WEATHER. A (DRY PASSAGE) COLD FRONT
WILL PASS OVER AND BE OFF THE COAST LATE SUNDAY INTO EARLY MONDAY.
BACKING HIGH PRESSURE...ALONG WITH THE DRIER AIR MASS...WILL CLEAR
SKIES OUT A BIT AND HAVE MORNINGS COOLING INTO THE INTERIOR UPPER
50S TO LOWER 60S/COASTAL MID 60S...COMFORTABLE AFTERNOONS WILL
WARM UP INTO THE UPPER 70S TO LOWER 80S.
PRECIPITATION PROBABILITIES INCREASE TUESDAY MORNING THROUGH WEDNESDAY
AS WESTERLY FLOW BACKS MORE SOUTHWEST IN RESPONSE TO THE NEXT EVOLVING
SOUTHERN CALIFORNIA/BAJA UPPER LOW. THE PERIOD ENDS WITH RELATIVELY
HIGHER POPS AS THIS SLOW-MOVING WESTERN CONUS SYSTEM WORKS ITS WAY
INTO THE DESERT SOUTHWEST BY LATE WEEK. DESPITE THE INCREASING OVERCAST
AND INTERMITTENT RAIN EPISODES...A WARM AIR ADVECTION PATTERN WILL
HAVE MORNINGS COMING IN IN THE UPPER 60S AND AFTERNOONS WARMING
INTO THE AVERAGE LOW TO MIDDLE 80S. 31
MARINE...
SEAS ARE STILL SLIGHTLY ELEVATED FROM LAST NIGHTS CONVECTIVE
COMPLEX BUT SEAS WILL CONTINUE TO SUBSIDE THIS AFTERNOON. E-SE
WINDS WILL BECOME SE IN RESPONSE TO LOWERING PRESSURES OVER THE
LEE OF THE ROCKIES. THE NEXT ROUND OF THUNDERSTORMS IS EXPECTED
OVER THE COASTAL WATERS THIS EVENING AND INTO THE OVERNIGHT HOURS
AS A THUNDERSTORM COMPLEX DEVELOPS OVER CENTRAL TEXAS AND PUSHES
EAST TOWARDS THE GULF... WITH A SECOND THUNDERSTORM COMPLEX
POSSIBLY REACHING THE COASTAL WATERS AGAIN ON SATURDAY AFTERNOON
AND EVENING. FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAIN
WILL BE POSSIBLE WITH ANY THUNDERSTORM.
AN ONSHORE FLOW WILL PERSIST THROUGH THE WEEKEND WITH HIGH PRESSURE
OVER THE EASTERN GULF AND LOW PRESSURE OVER THE HIGH PLAINS. A COLD
FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY NIGHT. THE OFFSHORE
FLOW WILL BE SHORT-LIVED IN THE WAKE OF THIS FRONT HOWEVER... WITH
AN EASTERLY FETCH IN PLACE BY TUESDAY AS SURFACE HIGH PRESSURE
SLIDES OVER THE SOUTHEASTERN CONUS. 43
CLIMATE...
IT HAS BEEN WET OVER THE LAST SEVEN DAYS BUT IT HAS BEEN VERY WET
SINCE MATCH 1ST. RAINFALL BETWEEN MAR 1 AND APR 16 FOR THE CITY OF
HOUSTON HAS BEEN 10.48 INCHES. THIS IS THE SEVENTH WETTEST MAR 1
THRU APR 16TH IN CITY HISTORY. THE WETTEST SUCH PERIOD WAS BACK IN
1922 WITH 14.42 INCHES OF RAIN. HOBBY AIRPORT HAS RECEIVED 10.51
INCHES OF RAIN BETWEEN MAR 1 THRU APR 15TH. THIS IS THE 2ND
WETTEST SUCH PERIOD FOR HOBBY. THE WETTEST MAR 1 THRU APR 16TH
OCCURRED IN 1957 WITH 14.29 INCHES OF RAIN. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 66 78 63 83 59 / 80 50 20 20 10
HOUSTON (IAH) 68 79 65 84 63 / 90 60 20 20 20
GALVESTON (GLS) 71 78 70 78 68 / 80 50 30 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&
DISCUSSION...48
AVIATION/MARINE...42Hazardous weather outlook, Apr 17, 4:07 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 407 PM CDT FRI APR 17 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-182115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 407 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH 10 PM CDT TONIGHT. A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING. THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS AS THE ATMOSPHERE BECOMES MORE UNSTABLE AHEAD OF THE APPROACH OF A SOUTH CENTRAL TEXAS STORM SYSTEM. A LATE AFTERNOON THREAT OF HAIL AND DAMAGING WINDS...TRANSITIONING TO A FLOODING THREAT AS HEAVY TRAINING CORE RAINS DEVELOP AND MOST LIKELY TRAIN OVER THE REGION. ONE TO TWO INCH RAINS WILL LIKELY INDUCE FLASH FLOODING ISSUES. ISOLATED THREE TO SIX AMOUNTS ARE POSSIBLE THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE AGAIN SATURDAY AS YET ANOTHER DISTURBANCE MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEED TO BE READY TO REPORT ANY SEVERE WEATHER DURING THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Apr 17, 4:26 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
426 PM CDT FRI APR 17 2015
TXZ226-235>237-172215-
BRAZORIA TX-JACKSON TX-MATAGORDA TX-WHARTON TX-
426 PM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRAZORIA...
SOUTHEASTERN WHARTON...SOUTHEASTERN JACKSON AND MATAGORDA COUNTIES
UNTIL 515 PM CDT...
AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PALACIOS TO 9 MILES
EAST OF SCHICKE POINT TO 11 MILES SOUTH OF MATAGORDA...AND MOVING
NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MATAGORDA...BAY CITY...PALACIOS...SOUTH TEXAS NUCLEAR PLANT...VAN
VLECK...MARKHAM...SARGENT...BLESSING...BOLING-LAGO AND WADSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 2853 9617 2861 9598 2865 9598 2858 9622
2862 9621 2864 9624 2876 9618 2871 9621
2868 9626 2872 9627 2871 9627 2865 9631
2870 9636 2925 9596 2905 9578 2891 9546
2874 9566 2852 9615
TIME...MOT...LOC 2124Z 218DEG 34KT 2870 9627 2861 9619 2853 9602
40Special weather statement, Apr 17, 6:10 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 610 PM CDT FRI APR 17 2015 TXZ211>213-227-172345- AUSTIN TX-HARRIS TX-WALLER TX-FORT BEND TX- 610 PM CDT FRI APR 17 2015 ...SPECIAL WEATHER STATEMENT... AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER KATY...MOVING NORTH AT 40 MPH. THE STORM IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KATY...BROOKSHIRE...ELDRIDGE / WEST OAKS...SOUTHWESTERN ADDICKS PARK TEN...FULSHEAR...PATTISON...CINCO RANCH AND MONAVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN TEXAS. LAT...LON 2999 9615 2996 9569 2972 9567 2972 9590 TIME...MOT...LOC 2309Z 158DEG 35KT 2978 9583
Local storm report, Apr 17, 6:14 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
614 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 13 NNW EDNA 29.13N 96.76W
04/17/2015 JACKSON TX LAW ENFORCEMENT
TREES DOWN ON ROUTE 283 NEAR MORALES...ESTIMATED 50-60
MPH WIND GUST.
&&
EVENT NUMBER HGX1500054
DCHLocal storm report, Apr 17, 7:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
718 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 W BAY CITY 28.98N 96.13W
04/17/2015 MATAGORDA TX LAW ENFORCEMENT
POSSIBLE BRIEF TORNADO TOUCHDOWN IN CLEMVILLE...10
MILES WEST OF BAY CITY.
&&
EVENT NUMBER HGX1500055
DCHLocal storm report, Apr 17, 7:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
750 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM FLASH FLOOD HOUSTON 29.77N 95.39W
04/17/2015 HARRIS TX AMATEUR RADIO
MINOR STREET FLOODING AT SOUTH GESSNER AND BELFORT.
&&
EVENT NUMBER HGX1500056
DCHLocal storm report, Apr 17, 7:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
754 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL OYSTER CREEK 29.00N 95.33W
04/17/2015 E1.00 INCH BRAZORIA TX AMATEUR RADIO
QUARTER SIZED HAIL AT OYSTER CREEK AND LANDERS.
&&
EVENT NUMBER HGX1500057
DCHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:20 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 17, 7:37 PM CDT | Special Marine Warning | HGX | 83 min | |
| Apr 17, 7:37 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda | 38 min |
| Apr 17, 8:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Matagorda | 44 min |
| Apr 17, 8:25 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Harris | 3 hr |
| Apr 17, 8:40 PM CDT | Special Marine Warning | HGX | 95 min | |
| Apr 17, 8:43 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 47 min |
| Apr 17, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 40 min |
| Apr 17, 8:51 PM CDT | River Flood Warning | HGX | Harris | 61 hr |
| Apr 17, 8:55 PM CDT | Special Marine Warning | HGX | 35 min | |
| Apr 17, 9:09 PM CDT | Special Marine Warning | HGX | 96 min | |
| Apr 17, 9:21 PM CDT | Flash Flood Warning | HGX | Jackson, Wharton | 54 min |
| Apr 17, 9:26 PM CDT | Special Marine Warning | HGX | 64 min | |
| Apr 17, 9:49 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| Apr 17, 10:12 PM CDT | Flash Flood Warning | HGX | Fort Bend, Wharton | 63 min |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 5 days |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 8 days |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Jackson | 64 hr |
| Apr 17, 10:57 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 2 hr |
| Apr 17, 11:19 PM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Wharton | 56 min |
| Apr 17, 11:29 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 91 min |
| Apr 18, 1:23 AM CDT | Special Marine Warning | HGX | 112 min | |
| Apr 18, 3:15 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Apr 18, 10:58 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 42 hr |
| Apr 18, 11:33 AM CDT | River Flood Warning | HGX | Galveston, Harris | 46 hr |
| Apr 18, 3:15 PM CDT | Special Weather Statement | HGX | Matagorda | 45 min |
| Apr 18, 5:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 50 min |
| Apr 18, 6:15 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 60 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.